American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: Editor-in-chief: Apply for this position
Open Access
Journal Browser
American Journal of Mathematical Analysis. 2014, 2(1), 15-18
DOI: 10.12691/ajma-2-1-4
Open AccessArticle

On the Eneström-Kakeya Theorem

Gulshan Singh1,

1Department of Mathematics, Jammu and Kashmir State Government of Education, India

Pub. Date: March 11, 2014

Cite this paper:
Gulshan Singh. On the Eneström-Kakeya Theorem. American Journal of Mathematical Analysis. 2014; 2(1):15-18. doi: 10.12691/ajma-2-1-4


In this paper, we prove some extensions of the Eneström-Kakeya theorem by relaxing the hypothesis in different ways which in turn generalizes a result of Aziz and Zargar [Some extensions of Eneström-Kakeya Theorem, Glasnik Matematički, 31(1996), 239-244].

polynomial zeros Eneström-Kakeya theorem

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  A. Aziz and B. A. Zargar, Some extensions of Enestrom-Kakeya Theorem, Glasnik Matematički, 31, (1996), 239-244.
[2]  M. Brambilla, A. Giovannini and R. Ugoccioni, Maps of zeros of the grand canonical partition function in a statistical model of high energy collisions, J. Phys. G: Nucl. Part. Phys., 32((2006), 859-870.
[3]  R. Fricke, Lehrbuch der Algebra, Friedrich Vieweg and Sohn Verlag, braunschweig, Germany, 1924.
[4]  N. K. Govil and Q. I. Rahman, On the Eneström-Kakeya Theorem II, Tohoku Math. J. 20, (1968), 126-136.
[5]  Gulshan Singh and W.M Shah, On the Eneström-Kakeya theorem, Bull. Math. Soc. Sci. Math. Roumanie, Tome 56(104) No. 4, 2013, 505-512.
[6]  Gulshan Singh and W. M. Shah, On the Eneström-Kakeya theorem, Applied Mathematics, 3(2010), 555-560.
[7]  W. Heitzinger, W. I. Troch and G. Valentin, Praxis nichtlinearer Gleichungen, Carl Hanser Verlag, munchen, Wien, Germany, Austria, 1985.
[8]  A. Joyal, G. Labelle and Q. I. Rahman, On the location of zeros of polynomials, Canad. Math. Bull. 10, (1967), 53-63.
[9]  J. R. Karam, An application of the Kakeya-Eneström theorem, Proc. Int. Conf. Image Sci. in Syst. Technol. CISST, 04(2004), 354-358.
[10]  M. Marden, Geometry of polynomials, IInd Ed. Math. Surveys 3, Amer. Math. Soc., Providence, R.I. (1966).
[11]  T. Ooba, On companion systems with state saturation nonlinearity, IEEE Trans. Autom. Control, 50(2003), 1580-1584.
[12]  Q. I. Rahman and G. Schmeisser, Analytic theory of polynomials, Oxford University Press, Oxford (2002).
[13]  W. M. Shah and A. Liman, On the zeros of a certain class of polynomials and related analytic functions, Mathematicka Balkanicka, New Series, 19, (2005): Facs., 3-4.
[14]  W. M. Shah, A. Liman and Shamim Ahmad Bhat, On the Eneström-Kakeya Theorem, International Journal of Mathematical Science, 7, (1-2) (2008), 111-120.
[15]  T. Sheil-Small, Complex polynomials, Cambridge University Press, Cambridge (2002).
[16]  J. Shen and G. Strang, Asymptotic analysis of Daubechies polynomials, Proc. Amer. Math. Soc., 124(1996), 3819-3833.